MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INLET, MICROVOL, VENTED SPIKE; SET, I.V. FLUID TRANSFER SET

BAXTER HEALTHCARE CORPORATION INLET, MICROVOL, VENTED SPIKE; SET, I.V. FLUID TRANSFER SET
Catalog Number H938751
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a disconnection between the tubing and spike of a micro-volume inlet (w/large bore spike) which resulted in a leak.The issue was identified during compounding.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: device manufactured on october 14, 2022- october 18, 2022.H10: the device was received for evaluation.Unaided eye visual inspection was performed and the inlet spike was observed detached from the inlet tubing.The reported condition was verified.By the nature of the sample, no additional tests were performed.The cause of the condition could not be determined, however the most likely cause was due to inadequate or lack of solvent being applied to the outer diameter of the tube when it was inserted to the spike in the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INLET, MICROVOL, VENTED SPIKE
Common Device Name
SET, I.V. FLUID TRANSFER SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16230158
Report Number1416980-2023-00110
Device Sequence Number14770611
Product Code LHI
UDI-Device Identifier00085412477299
UDI-Public(01)00085412477299
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K903159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue NumberH938751
Device Lot Number60325014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown